• 论文 • 上一篇    下一篇

任意四边形网格上扩散问题的一个稳定九点格式

洪旗, 苏帅   

  1. 中国工程物理研究院研究生院, 北京 100088
  • 收稿日期:2018-10-29 出版日期:2019-03-15 发布日期:2019-03-15
  • 基金资助:

    国家自然科学基金(11871009,11771052).

洪旗, 苏帅. 任意四边形网格上扩散问题的一个稳定九点格式[J]. 数值计算与计算机应用, 2019, 40(1): 51-67.

Hong Qi, Su Shuai. A STABLE NINE-POINT SCHEME FOR DIFFUSION PROBLEMS ON ARBITRARY QUADRILATERAL MESHES[J]. Journal of Numerical Methods and Computer Applications, 2019, 40(1): 51-67.

A STABLE NINE-POINT SCHEME FOR DIFFUSION PROBLEMS ON ARBITRARY QUADRILATERAL MESHES

Hong Qi, Su Shuai   

  1. Graduate School of China Academy of Engineering Physics, Beijing 100088, China
  • Received:2018-10-29 Online:2019-03-15 Published:2019-03-15
通过修正Q1有限体积元方法处理节点未知量,本文提出且分析了扩散问题的一个稳定的九点格式.基于修正Q1有限体积元格式理论和离散泛函分析,我们在弱几何条件给出了稳定性分析和H1误差估计.与已有的一些中心型和杂交型格式相比,该格式不遭受所谓的数值热障现象.但是该格式需要多求解一次线性方程组.数值实验表明了格式有效性并且验证了理论分析.
We propose and analyze a stable nine-point scheme for diffusion problems by applying a modified Q1 finite volume element method (mQ1-FVEM) to treat the vertex unknowns. Based on the theoretical results of the mQ1-FVEM and a simple discrete functional technique, the stability result and error estimate of the resulting nine-point scheme both in H1 norm are obtained under a standard and weak geometric assumption. Our proposed scheme does not possess the so-called numerical heat-barrier issue suffered by many existing cell-centered or hybrid schemes. But, we need to solve two linear algebraic systems. Numerical experiments are also presented to show the efficiency of the proposed scheme and validate the theoretical analysis.

MR(2010)主题分类: 

()
[1] Morel J, Roberts R, Shashkov M. A local support-operators diffusion discretization scheme for quadrilateral r-z meshes[J]. J. Comput. Phys., 1998, 144(1):17-51.

[2] Shashkov M, Steinberg S, Support-operator finite-difference algorithms for general elliptic problems[J]. J. Comput. Phys., 1995, 118(1):131-151.

[3] Aavatsmark I. An introduction to multipoint flux approximations for quadrilateral grids[J]. Comput. Geosci., 2002, 6(3):405-432.

[4] Aavatsmark I, Barkve T, Boe O, Mannseth T. Discretization on unstructured grids. Part I:Derivation of the methods for inhomogeneous, anisotropic media[J] SIAM J. Sci. Comput., 1998, 19(5):1700-1716.

[5] Domelevo K, Omnes P. A finite volume method for the Laplace equation on almost arbitrary two-dimensional grids[J]. ESAIM:M2AN, 2005, 39(6):1203-1249.

[6] Hermeline F. A finite volume method for the approximation of diffusion operators on distorted meshes[J]. J. Comput. Phys., 2000, 160(2):481-499.

[7] Li D, Shui H, Tang M. On the finite difference scheme of two-dimensional parabolic equation in a non-rectangular mesh[J]. J. Numer. Methods Comput. Appl., 1980, 4(1):217-224.

[8] Lipnikov K, Shashkov M, Svyatskiy D. Monotone finite volume schemes for diffusion equations on unstructured triangular and shape-regular polygonal meshes[J]. J. Comput. Phys., 2007, 227(1):492-512.

[9] Coudière Y, Vila J, Villedieu P. Convergence rate of a finite volume scheme for a two dimensional convection-diffusion problem[J]. Math. Model. Numer. Anal., 1999, 33(3):493-516.

[10] Gao Z, Wu J. A linearity-preserving cell-centered scheme for the heterogeneous and anisotropic diffusion equations on general meshes[J] Int. J. Numer. Meth. Fluids, 2011, 67(12):2157-2183.

[11] Sheng Z, Yuan G. A nine point scheme for the approximation of diffusion operators on distored quadrilateral meshes[J]. SIAM J. Sci. Comput., 2008, 30(3):1341-1361.

[12] Hong Q, Wu J. Coercivity results of a modified Q1-finite volume element scheme for anisotropic diffusion problems[J]. Adv. Comput. Math., 2018, 44(3):897-922.

[13] Pei W. The construction of simulation algorithms for laser fusion[J]. Commun. Comput. Phys., 2007, 2(2):255-270.

[14] Ding L, Wu J, Yang Z, Dai Z. Simulation of Z-pinch implosion using MARED code[J]. High Power Laser Particle Beans, 2008, 20(2):212-218.

[15] Wu J, Dai Z, Gao Z, Yuan G. Linearity preserving nine-point schemes for diffusion equation on distorted quadrilateral meshes[J]. J. Comput. Phys., 2010, 229(9):3382-3401.

[16] Zel'dovich Y, Raizer Y. Benchmark on discretization schemes for anisotropic diffusion problems on general grids[M]. New York:Academic Press, 1967.
[1] 袁光伟. 扩散方程九点格式的保正性与极值性[J]. 数值计算与计算机应用, 2021, 42(2): 134-145.
阅读次数
全文


摘要